# SDR UPS08851751

- Difficulty date: February 19, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT FLOORPANEL 680 HAS LARGE FIELD REPAIR, DAMAGE CHANNELS AND SKIN.  FABRICATED COCKPIT FLOORPANEL 680 IAW DWG 3619352 AND S2755898, SRM 51 -1-8 AND SRM 51-01-21.
